International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Equivalence of Sturm-Liouville Problem with Finitely Many δ-Interactions and Matrix Eigenvalue Problems

  • Abdullah Kablan1*
  • Mehmet Akif Çetin1
  1. Gaziantep University

* Corresponding author

Abstract

The purpuse of this article is to show the matrix representations of Sturm-Liouville operators with finitely many δ-interactions. We show that a Sturm-Liouville problem with finitely many δ-interactions can be represented as a finite dimensional matrix eigenvalue problem which has the same eigenvalue with the former Sturm-Liouville operator. Moreover an example is also presented.

How to Cite

A. Kablan, M. A. Çetin, Equivalence of Sturm-Liouville Problem with Finitely Many δ-Interactions and Matrix Eigenvalue Problems, Int. J. Anal. Appl. 16 (2018), 25–37. https://doi.org/10.28924/2291-8639-16-2018-25

BibTeX
@article{Kablan2018,
  author  = {Kablan, Abdullah and Çetin, Mehmet Akif},
  title   = {Equivalence of Sturm-Liouville Problem with Finitely Many δ-Interactions and Matrix Eigenvalue Problems},
  journal = {Int. J. Anal. Appl.},
  volume  = {16},
  year    = {2018},
  pages   = {25--37},
  doi     = {10.28924/2291-8639-16-2018-25}
}

References

  • [1] F.V. Atkinson, Discrete and Continuous Boundary Problems, Academic Press-New York, London, 1964.
  • [2] Q. Kong, H. Wu and A. Zettl, Sturm-Liouville Problems with Finite Spectrum, J. Math. Anal. Appl. 263 (2001), 748-762.
  • [3] A. Zettl, Sturm-Liouville Theory, Amer. Math. Soc., Math. Surveys Monographs, no. 121, 2005.
  • [4] J.J. Ao, J. Sun and M.Z. Zhang, The Finite Spectrum of Sturm-Liouville Problems with Transmission Conditions, Appl. Math. Comput. 218 (2011), 1166-1173.
  • [5] J.J. Ao, J. Sun and M.Z. Zhang, The Finite Spectrum of Sturm-Liouville Problems with Transmission Conditions and Eigenparameter-Dependent Boundary Conditions, Result. Math. 63(3-4) (2013), 1057-1070.
  • [6] J.J. Ao, F.Z. Bo and J. Sun, Fourth-Order Boundary Value Problems with Finite Spectrum, Appl. Math. Comput. 244 (2014), 952-958.
  • [7] F.Z. Bo and J.J. Ao, The Finite Spectrum of Fourth-Order Boundary Value Problems with Transmission Conditions, Abstr. Appl. Anal. 2014 (2014), Art. ID 175489.
  • [8] Q. Kong, H. Volkmer and A. Zettl, Matrix Representations of Sturm-Liouville Problems with Finite Spectrum, Result. Math. 54 (2009), 103-116.
  • [9] J.J. Ao, J. Sun and M.Z. Zhang, Matrix Representations of Sturm-Liouville Problems with Transmission Conditions, Comput. Math. Appl. 63 (2012), 1335-1348.
  • [10] J.J. Ao. and J. Sun, Matrix Representations of Sturm-Liouville Problems with Eigenparameter-Dependent Boundary Conditions, Linear Algebra Appl. 438 (2013), 2359-2365.
  • [11] J.J. Ao. and J. Sun, Matrix Representations of Sturm-Liouville Problems with Coupled Eigenparameter-Dependent Bound- ary Conditions, Appl. Math. Comput. 244 (2014), 142-148.
  • [12] J.J. Ao, J. Sun and A. Zettl, Matrix Representations of Fourth-Order Boundary Value Problems with Finite Spectrum, Linear Algebra Appl. 436 (2012), 2359-2365.
  • [13] J.J. Ao, J. Sun and A. Zettl, Equivalance of Fourth-Order Boundary Value Problems and Matrix Eigenvalue Problems, Result. Math. 63 (2013), 581-595.
  • [14] S. Ge, W. Wang and J.J. Ao, Matrix Representations of Fourth-Order Boundary Value Problems with Periodic Boundary Conditions, Appl. Math. Comput. 227 (2014), 601-609.
  • [15] A. Kablan and M. D. Manafov, Matrix Representations of Fourth-Order Boundary Value Problems with Transmission Conditions, Mediterranean J. Math. 13(1) (2016), 205-215.
  • [16] J.J. Ao. and J. Sun, Matrix Representations of Fourth-Order Boundary Value Problems with Coupled or Mixed Boundary Conditions, Linear Multilinear Algebra 63(8) (2015), 1590-1598.
  • [17] L.N. Pandey and T.F. George, Intersubband Transitions in Quantum Well Heterostructures with Delta-Doped Barriers, Appl. Phys. Lett. 61 (2016), 1081.
  • [18] R.K. Willardson and A.C. Beer, Semiconductors and Semimetals, Academic Press, London, 1984.
  • [19] S. Albeverio, F. Gesztesy, R. Høegh-Krohn and H. Holden, Solvable Models in Quantum Mechanics, Springer-Verlag, Berlin/New York, 1988.
  • [20] A. Kablan, M.A. C ¸etin and M.D. Manafov, The Finite Spectrum of Sturm-Liouville Operator with Finitely Many δ- interactions, pre-print.